Need Advice... Serious Please Help
08-17-2013 09:14 AM
Need Advice... Serious Please Help
Ok before i get into my issue I will state all off my previous use of drugs.
January 2013 I ran RPN Havoc for 4 weeks 3 caps a day Gained a good 17 lbs
April 2013 I ran IMLs M-Sten 4 weeks 2 caps a day Gained around 9ish but got hella strong
THAT IS IT
Stats 5'11 180lbs give or take at 10%bf
Now this is the issue im having. Idk if its me freaking out but heres the story.
I decided to hop on my 3rd cycle of Halo Extreme. My day started off at 4am as my job demands it. MIND YOU THIS IS DAY ONE OF MY CYCLE. Poped my frst pill around 9. Got off early to take the kids to Rapids water park around 12 ish. Stayed there until 7 in the hot blazing sun etc. Poped second pill around 9. Ok now for the purpose I made this thread. I call it a day and finally decide to go to sleep. I am awaken by what felt to me like a ****ing heart attack. Like seriously it wasnt normal heart beating fast as hell thought I was gunna die at that very moment. Had my wife rush me to the hospital got EKGs done checked out my heart, liver, kidneys, thyroid and everything checked out fine. Was in the hospital for 3 days for what seemed to be just heart palpitations (which I never had before in my life)... not a heart attack lol. Do you think it was I overworked myself that day and maybe was possibly dehydrated for the cause of this? Idk man it just really bums me out that I might never be able to touch gear again. So my question is do you guys think drugs should be out of the question for me? Have any of you guys have the same issue? Am I over reacting?
Any input would be greatly appreciated!
08-17-2013 09:21 AM
Panic atack??? My friend had the same symptoms when he ran tren extreme
08-17-2013 09:23 AM
Truth be told it could have been stress related, or sleep deprivation, or a poor reaction the drug, there's so many variables. If the doc says your fine it was just an isolated incident, then no reason to drop gear all together. I doubt I'd be eager to jump back on halo though lol.
08-17-2013 09:42 AM
Many variables to concider. What other supps/compounds are you using? Stress, bad sleep, bad diet, dehydrated.... Some recommend not to use pwo while on a cycle. Everyone reacts differently so it may be hard to find an answer here. Example of how these supps affect ppl differently: you ran epi and put on 17lbs then ran m-sten and only put on 7lbs which is completely opposite of how they affect me. This is assuming your diet was the same for both. Anyway good luck and if you decide to continue with the cycle make sure you are using a solid cycle assist supp.
08-17-2013 10:17 AM
Jump on it again and see what happens. You'll be right.
08-17-2013 10:20 AM
this is what i was thinking. i might resort laying off a while till the end of the year and starting up again and seeing how my body responds
Originally Posted by PumpHouse
08-17-2013 10:22 AM
no pwo no nothing! except for IMLs cycle assist. i agree i was working all day THEN on top of that went to a water park, where here in FL is blazing hot, might not have been the best variables combined along with stress
Originally Posted by rphash49
08-17-2013 10:56 AM
Did u start taking the cycle assist at the same time you started the cycle? Ive read the main reason people preload on it is beacuse some of the heart/BP support ingredients in it cause an initial spike in BP aswell. This could have contributed with the initial spike from taking a PH and the dehydration to some serious heart stress.
08-17-2013 10:58 AM
i loaded cycle support/liver support 2 weeks prior cycle
Originally Posted by hazard12
Similar Forum Threads
By sprtsfrk17 in forum Supplements
Last Post: 04-29-2010, 12:30 PM
By 1517 in forum Training Forum
Last Post: 10-10-2009, 04:04 PM
By jayisreal in forum Post Cycle Therapy
Last Post: 11-20-2007, 11:33 PM
By myketest1 in forum Supplements
Last Post: 11-11-2007, 05:50 PM
By bLacKjAck. in forum Anabolics
Last Post: 05-30-2007, 09:30 PM